Forum
Welcome, Guest
Username: Password:

Login With Facebook

  • Page:
  • 1

TOPIC: ADHD Meds: My Worst Side Effect Ever

ADHD Meds: My Worst Side Effect Ever 05 May 2013 19:09 #133

ADHD Meds: My Worst Side Effect Ever
Posted May 3, 2013 by by ADDitude Editors


ADDitude asked: "What was the worst side effect you or your child experienced from ADHD medication?"

My son started with a stimulant and got a bad case of tics, so he switched to a non-stimulant. It didn't work as well for him, but we weighed the costs and benefits and he stuck with the non-stimulant for a long time. Now, years later, he is taking Vyvanse, which has worked well for him, without any side effects. -Liz, Maryland

My son was given Adderall and Zoloft, and he experienced deep depression. He was angry, even planning his suicide. His neurologist met with us and recommended that these meds not be used together. We began behavioral therapy and slowly tapered off both medications. -Aimee, Virginia

When my son was on Vyvanse and Strattera, he became angry and agitated. I took him off the medications. -Anne, Pennsylvania

My son ran in circles, like a crazy person. I thought he was going to have a heart attack! I called the doctor and he took him off the medication. We found a med that worked. -An ADDitude Reader

My son had terrible tics with Concerta and pulled his hair out. When he took Adderall, he had aural hallucinations. We stopped both meds. He is 20 now and not on any medication, and he still struggles. -Brett, Oregon

...

Continue reading: http://www.additudemag.com/adhd/article/10084.html
The administrator has disabled public write access.
  • Page:
  • 1
Time to create page: 0.106 seconds

The mission of the Coalition Against Overmedicating Our Youth is to help children and adults determine underlying cause of neuro-behavioral conditions by ruling out nutritional, physiological, and environmental risk factors prior to premature drug therapy.

Donate

Book: THE AMERICAN EPIDEMIC

Give the gift of knowledge.
Help determine the cause
of behavioral challenges,
prior to drug therapy.
All proceeds donated to CAOOY.



Order your copy on Amazon.com here,
or get your autographed copy direct from the author via PayPal below.
Free shipping
.

 

Preview the CAOOY Educational DVD.

 

Select Book, DVD, or Combo:
Referred by:

 

Featured Article

"How Environmental Toxins Affect the Onset of ADHD"
by Frank J. Granett R.ph. featured on
USDailyReview.com

View article